# SDR UPS03840196

- Difficulty date: January 28, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- Aircraft time: 79,572 hours, 25,333 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 5751186507
- Part serial: 484412
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3,  LEFT WING FLAP HINGE SUPPORT FITTING AT STA XF 339 7332 CRACKED AT OUTBOARD SIDE JUST FWD OF FLAP FWD SPAR.  REMOVED BASE FITTING, CENTER FITTING, SLIDER PANEL, OUTBOARD TRACK, CLOSURE PANELS AND SPRING PANEL IAW DC8 SRM 51-3-0.  LOC AND DRILLED BASE FITTING AND CENTER FITTING IAW DAC DWG 5751174.  ALODINED AND PRIMED FITTINGS IAW DC8 SRM 51-1-8.  INSTALLED BASE FITTINGS AND CENTER FITTINGS IAW DAC DWG 5751174.  RE-INSTALLED PANELS AND OUTBOARD SLIDER TRACK IAW DC8 SRM 51-3-0.
